# SDR SWAA2024071211729

- Difficulty date: July 12, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 56,938 hours, 34,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING AT STA 976 ON THE LEFT HAND SIDE<[01] INSTALLED FLOOR PROXIMITY LIGHTING ON THE LEFT HAND SIDE LOCATED AT STATION 976 IAW AMM 33-51-15
